# SDR VNAA0408018

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 1,146 hours, 1,143 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR AT ROWS 7 AND 8.  MAINTENANCE INSPECTED AND NO DEFECTS WERE NOTED.
